I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2004, VOLUME 10, NUMBER 4, PAGES 107-157
A. V. Mikhalev
E. V. Ovchinnikova
A. A. Palyutin
A. A. Stepanova
View as HTML View as gif image
This work is devoted to results obtained in the model theory of
We give a characterization of monoids with axiomatizable and
model-complete class of regular polygons.
We describe the monoids with complete class of regular polygons that
satisfy some additional conditions.
We study the monoids whose regular core is represented as a union
of finitely many principal right ideals and all regular polygons over
which have a stable and superstable theory.
We prove the stability of the class of all regular polygons over
a monoid provided this class is axiomatizable and model-complete.
We also describe the monoids for which the class of all regular
polygons is superstable and
|Main page||Contents of the journal||News||Search|
Last modified: April 14, 2005